# SDR JJBA20220526047

- Difficulty date: May 26, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,152 hours, 26,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD HAS SIGNS OF CORROSION AT LOWER OUTBD FLANGE ON BACKSIDE. EVAL AREA AT LH WINDSHIELDS LOWER OUTBD FLANGE ON BACK SIDE, FWD ORIG THICKNESS .160" MAT LOSS .011" REMAINING MAT .149" ON AFT SIDE ORIG THICKNESS .160" MAT LOSS .018" REMAINING MAT .142 FOUND TO BE IN LIMITS.
